Sorry to be graphic, but my rectum just doesn't feel good anymore. It feels dry and prickly. I am going to see a doctor, but it's going to be a couple weeks. I want to know if anyone else has information or a similar problem..
You need a stole softener. Which can be purchased otc. Ask your doctor to give you some when you see him/her. In the meantime there is a cream to put down there to make you feel more comfortable. There's also a feminine itch cream that works real good for dryness and itching. If you have that problem.
Yes ig881138 lots of times the give you the generic colace Dss100mg which is a stool softner the hydrocodone is very constipating for many people.And make sure your drinking plenty of water. I have found green grapes have helped me alot then also use the creams as recommended. If it gets to bad check with your doctor..chuck1957
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Constipation -- Drug Induced - what drug helps stop constipation if you are on Methadone (180) mg'S?
Posted 3 Oct 2009 • 1 answer
Posted 3 Oct 2009 • 2 answers
Posted 26 Apr 2014 • 3 answers
Posted 14 Apr 2015 • 1 answer
Posted 13 Nov 2015 • 1 answer